# SDR HEEA085029

- Difficulty date: February 28, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N436PH
- Make and model: Bell 407
- Aircraft serial: 51436
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Condition: Worn
- Location: T/R Head Assy
- Part time: 3,732 hours
- Component: Rotor Head Assy
- Component part number: 206011810151
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR HEAD ASSY HAS WORN FEATHERING BEARINGS. REPAIRED.
